Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On Riemannian curvature of homogeneous spaces

Author: Sigurđur Helgason
Journal: Proc. Amer. Math. Soc. 9 (1958), 831-838
MSC: Primary 53.00
MathSciNet review: 0108811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, La théorie des groupes finis et continus et l'analysis situs, Mémor. Sci. Math. fasc. XLII, Paris, 1930.
  • [2] Élie Cartan, Leçons sur la géométrie des espaces de Riemann, Gauthier-Villars, Paris, 1951 (French). 2d ed. MR 0044878 (13,491e)
  • [3] C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [4] Katsumi Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33–65. MR 0059050 (15,468f)
  • [5] Hans Samelson, On curvature and characteristic of homogeneous spaces, Michigan Math. J. 5 (1958), 13–18. MR 0103509 (21 #2277)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00

Additional Information

PII: S 0002-9939(1958)0108811-2
Article copyright: © Copyright 1958 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia